By Topic

Smoothing for doubly stochastic Poisson processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Some general equations are derived for the smoothing density of a Markov process that modulates the intensity of an observed doubly stochastic Poisson process. The equations are in terms of filtering densities that are specified by recursive equations.

Published in:

Information Theory, IEEE Transactions on  (Volume:18 ,  Issue: 5 )